# SDR 2008UALA02089

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 59,166 hours, 32,577 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1008 S13-14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT MAINTENANCE A DENT WAS FOUND AT BS 1008 BETWEEN STRINGERS 13L AND 14L.  MAJOR REPAIR ACCOMPLISHED, REPLACED SKIN PANEL ASSY BTWN BS 986.5 AND BS 1016, S10L - S14L.
